Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 918927, 8 pages
http://dx.doi.org/10.1155/2014/918927
Research Article

Invariant Inhomogeneous Bianchi Type-I Cosmological Models with Electromagnetic Fields Using Lie Group Analysis in Lyra Geometry

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, Cairo 11884, Egypt

Received 28 December 2013; Accepted 3 June 2014; Published 19 June 2014

Academic Editor: Maria Bruzón

Copyright © 2014 Ahmad T. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad T. Ali, “Invariant Inhomogeneous Bianchi Type-I Cosmological Models with Electromagnetic Fields Using Lie Group Analysis in Lyra Geometry,” Abstract and Applied Analysis, vol. 2014, Article ID 918927, 8 pages, 2014. https://doi.org/10.1155/2014/918927.